Volume 22, Number 2

Articles in the Issue:

Regular Articles:
 
Congrulations to Academician Zhong-Ci Shi on his 70th Birthday.
J. Comp. Math., 22 (2004), pp. 145-147
.
 

Full Article
   
Gang Bao
Recent Mathematical Studies in the Modeling of Optics and Electromagnetics.
J. Comp. Math., 22 (2004), pp. 148-155
. Abstract
 

Full Article
   
Wei Cai
Numerical Methods for Maxwell's Equations in Inhomogeneous Media with Material Interfaces.
J. Comp. Math., 22 (2004), pp. 156-167
. Abstract
 

Full Article
   
Raymond H. Chan, Chung-wa Ho and Mila Nikolova
Convergence of Newton's Method for a Minimization Problem in Impulse Noise Removal.
J. Comp. Math., 22 (2004), pp. 168-177. Abstract
 

Full Article
     
Shao-chun Chen, Dong-yang Shi and Guo-biao Ren
Three Dimension Quasi-Wilson Element for Flat Hexahedron Meshes.
J. Comp. Math., 22 (2004), pp. 178-187. Abstract
 
Full Article
     
Zhiming Chen and Jian-hua Yuan
On Finite Element Methods for Inhomogeneous Dielectric Waveguides.
J. Comp. Math., 22 (2004), pp. 188-199. Abstract
 
Full Article
     
Qiang Du and Wen-xiang Zhu
Stability Analysis and Application of the Exponential Time Differencing Schemes.
J. Comp. Math., 22 (2004), pp. 200-209. Abstract
 
Full Article
     
Wei-nan E and Ping-bing Ming
Analysis of Multiscale Methods.
J. Comp. Math., 22 (2004), pp. 210-219. Abstract
 
Full Article
     
Thomas Y. Hou, Dan-ping Yang and Ke Wang
Homogenization of Incompressible Euler Equations.
J. Comp. Math., 22 (2004), pp. 220-229. Abstract
 
Full Article
     
Shi Jin and Xin Wen
An Efficient Method for Computing Hyperbolic Systems with Geometrical Source Terms Having Concentrations.
J. Comp. Math., 22 (2004), pp. 230-249. Abstract
 
Full Article
     
Yan Xu and Chi-wang Shu
Local Discontinuous Galerkin Methods for Three Classes of Nonlinear Wave Equations.
J. Comp. Math., 22 (2004), pp. 250-274. Abstract
 
Full Article
     
Jia-chang Sun
On Approximation of Laplacian Eigenproblem Over a Regular Hexagon with Zero Boundary Conditions.
J. Comp. Math., 22 (2004), pp. 275-286. Abstract
 
Full Article

 
Qi-yuan Chen, Tao Tang and Zhen-huan Teng
A Fast Numerical Method for Integral Equations of the First Kind with Logarithmic Kernel Using Mesh Grading.
J. Comp. Math., 22 (2004), pp. 287-298. Abstract
 
Full Article
[An open-access article; the PDF is free to any online user.]    
   
Long Chen and Jin-chao Xu
Optimal Delaunay Triangulations.
J. Comp. Math., 22 (2004), pp. 299-308. Abstract
 
Full Article
     
De-hao Yu
Natural Boundary Integral Method and its New Development.
J. Comp. Math., 22 (2004), pp. 309-318. Abstract
 
Full Article
     
Zhimin Zhang
Polynomial Preserving Recovery for Anisotropic and Irregular Grids.
J. Comp. Math., 22 (2004), pp. 331-340. Abstract
 
Full Article